# SDR AALA201703109019

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 55,893 hours, 13,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: A3060737
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BY L4 DOOR HAS A MISSING LENS COVER. REPLACED LENS.  OPS CHECKED GOOD.
